Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking coumadin for about 6 months now because I have A. F. and my heart didn't return to normal beat. Since I have been on it I have many loose stools that I normally didn't have before. Now every time I have one of these loose stools my hemorrhoids become swollen. Most of the time they will go down between bowel movements, but not always. Normal bowel movements doesn't bother them very much, if at all. Is there any connection between the coumadin and my hemorrhoid problem?

Loading...

I have been taking coumadin for 3 years and have not had a hemorrhoid problem until recently. I have had a colonoscopy and they could not find "anything they could fix" but they think my bleeding is caused by some minor hemorrhoid(s). My problem started when I started taking Ciprofloxacin for a sinus infection. Even though my INR had been consistent until recently it was elevated. I looked this up on the web and there is a strong interaction between Cipro and Coumadin so I will have to see if time off of Cipro will clear up the bleeding problem. My doctor didn't tell me about this interaction, they were just surprised by the raised INR and lowered my coumadin dosage. I have also read that for some people even one glass of alcohol can cause them to bleed from hemorrhoids.
Reply

Loading...

My hemorrhoids have been under control for 30 years but since I have started taking blood thinner, they have begun bleeding and nothing has helped.
Reply

Loading...